Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Singular integrals and estimates for the Cauchy-Riemann equations


Author: E. M. Stein
Journal: Bull. Amer. Math. Soc. 79 (1973), 440-445
MSC (1970): Primary 44A25, 35N15, 26A16; Secondary 43A80
DOI: https://doi.org/10.1090/S0002-9904-1973-13205-7
MathSciNet review: 0315302
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homogenes, Lecture Notes in Math., vol. 242, Springer-Verlag, Berlin and New York, 1971. MR 499948
    la. G. B. Folland, A fundamental solution for a subelliptic operator, Bull. Amer. Math. Soc. (to appear). MR 315267

  • 2. H. Grauert and I. Lieb, Das Ramirezsche Integral und die Lösung der Gleichung $\bar \partial f=\alpha $ im Bereich der beschränkten Formen, Complex Analysis, 1969 (Proc. Conf. Rice Univ., Houston, Tex.), Rice Univ. Studies 56 (1970), no. 2, 29-50. MR 42 #7938. MR 273057
  • 3. G. M. Henkin, Integral representation of functions in strictly pseudoconvex domains and applications to the $øverline \partial $ problem, Mat. Sb. 82 (124) (1970), 300-308 = Math. USSR Sb. 11 (1970), 273-281. MR 42 #534. MR 265625
  • 4. N. Kerzman, Hölder and $L\spp$ estimates for solutions of $\bar \partial u=f$ in strongly pseudoconvex domains, Comm. Pure Appl. Math. 24 (1971), 301-379. MR 43 #7658. MR 281944
  • 5. A. W. Knapp and E. M. Stein, Intertwining operators for semi-simple groups, Ann. of Math. (2) 93 (1971), 489-578. MR 460543
  • 6. J. J. Kohn, Harmonic integrals on strongly pseudoconvex manifolds. I, II, Ann. of Math. (2) 78 (1963), 112-148; ibid. (2) 79 (1964), 450-472. MR 27 #2999; MR 34 #8010.
  • 7. J. J. Kohn, Boundaries of complex manifolds, Proc. Conf. Complex Analysis (Minneapolis, 1964), Springer, Berlin, 1965, pp. 81-94. MR 30 #5334. MR 175149
  • 8. A. Koranyi and I. Vagi, Singular integrals on homogeneous spaces and some problems of classical analysis, Ann. Scuola Norm. Sup. Pisa 25 (1971), 575-648. MR 463513
  • 9. A. V. Romanov and G. M. Henkin, Exact Hölder estimates for the solutions of the $\bar \delta $-equation, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), 1171-1183 = Math. USSR Izv. 5 (1971), 1180-1191. MR 293121
  • 10. E. M. Stein, Some problems in harmonic analysis suggested by symmetric spaces and semi-simple groups, Proc. Internat. Congress Math. (Nice, 1970), vol. 1, Gauthier-Villars, Paris, 1971, pp. 173-189. MR 578903
  • 11. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton, 1970. MR 290095
  • 12. E. M. Stein, Boundary behavior of holomorphic functions of several complex variables, Mathematical Notes, Princeton, 1972. MR 473215
  • 13. A. Zygmund, Trigonometric al series. Vols. I, II, 2nd ed., Cambridge Univ. Press, New York, 1959. MR 21 #6498. MR 107776

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 44A25, 35N15, 26A16, 43A80

Retrieve articles in all journals with MSC (1970): 44A25, 35N15, 26A16, 43A80


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13205-7

American Mathematical Society